It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-28-2009, 01:42 PM   #1
Junior Member
(female)
 
Join Date: Jan 2009
Location: Arkansas
Posts: 18
johooten2008 HB User
Birth Control & Anti-Depressants

I just wondered if anyone has experienced this; I've been on an anti-dep med for the better part of my adult life, but i added birth control a couple of months ago. It seems I'm snapping at people and depressed all over again.

Could that be the birth control doing that? (I'm taking Ortho-Lo and Wellbutrin)

 
Old 01-28-2009, 02:20 PM   #2
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: Birth Control & Anti-Depressants

Wellbutrin can make some people more irritable and agitated. However, if you never had a problem taking it until you added the pill, then it's most likely the pill that's causing it. I was also on antidepressants and the pill for a number of years and found myself feeling more depressed during those times. Here's the problem: Birth control pills deplete many of the B vitamins, which are so important for our mood. If you try supplementing with a B complex vitamin every day, you'll probably feel alot better. It helped me alot when I was on the pill. I wish I would have known about it sooner, then I might not have needed all those increases on the ad's.

Last edited by kittywitty; 01-28-2009 at 02:27 PM.

 
Sponsors Lightbulb
   
Old 01-28-2009, 02:27 PM   #3
Junior Member
(female)
 
Join Date: Jan 2009
Location: Arkansas
Posts: 18
johooten2008 HB User
Re: Birth Control & Anti-Depressants

Well, i was on zoloft before, and got on the wellbutrin because of the lowsexual side effects.

 
Old 01-28-2009, 02:32 PM   #4
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: Birth Control & Anti-Depressants

Yeah, those suck. Did you just start the Wellbutrin then? Still, give the B complex a try, though, because you'll probably end up needing it being on the pill and all.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
The birth control pills are working to stop my seizures! SentenceDoing Epilepsy 3 11-26-2006 10:58 AM
Why do you need to take sugar pills for 7 days when you're on birth control? hollandlop Birth Control 52 04-08-2006 11:14 AM
Fake periods & Birth control Anti Social Women's Health 2 03-11-2006 07:29 PM
depression and taking birth control meredith100 Depression 2 11-04-2005 05:44 AM
Papules & Facial Spider Veins caused by birth control? Trishydishy25 Acne 0 06-03-2005 08:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!